Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

< previous | issue | next >
 
Received: 1 January 2019
Accepted: 5 April 2019
Online: 12 May 2019
H. Editor: P. Hasalová
 
  full text (PDF, 4.48 MB)
 
Export to RIS
Export to BibTeX
Export to Mendeley
 

Original paper

Vladimír Žáček, David Buriánek, Zoltán Pécskay, Radek Škoda

Anorogenic Early Permian dykes in the western Mongolian Altai - petrography, geochemistry and K-Ar geochronology

Journal of Geosciences, volume 64 (2019), issue 1, 37 - 58

DOI: http://dx.doi.org/10.3190/jgeosci.280



Vladimír Žáček

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

David Buriánek

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

Zoltán Pécskay

Isotope Climatology and Environmental Research Centre (ICER), Institute for Nuclear Research (ATOMKI), Hungarian Academy of Sciences, 4026 Bem tér 18/c, Debrecen, Hungary

Radek Škoda

Czech Geological Survey, Klárov 3, 118 21 Prague 1, Czech Republic

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2018): 0675

IF (ISI, 2018): 1.275

5 YEAR IF (ISI, 2018): 1.785

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943